# SDR SIMA20150728005

- Difficulty date: July 28, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 26,893 hours, 22,323 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 14530634011
- Condition: Corroded
- Location: Frames 50-51
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND THE CENTER BEAM BETWEEN FRAME 50 - 51 HAD CORROSION AFT OF WING BOX.  AIRCRAFT WAS REMOVED FROM SERVICE FOR IMBV INSPECTION.  PERFORMED PERMANENT REPAIR ON CENTER BEAM BETWEEN FRAME 50 - 51 JUST AFT OF WING BOX IAW ERS-EM-53MR-1522.  AIRCRAFT WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION, REPAIR MATERIALS, GUSSET A7475-T761 0.040, LEFT SPLICE AL 7475 - T761, 0.040.
